IJPAM: Volume 90, No. 4 (2014)
SECOND ORDER NON-AUTONOMOUS NONLINEAR
ORDINARY DIFFERENTIAL EQUATION
1,2Department of Mathematics
Obafemi Awolowo University
Ile-Ife, 220005, NIGERIA
Abstract. In this study, we established sufficient criteria for uniform asymptotic stability and boundedness of solutions of certain class of second order nonlinear non autonomous ordinary differential equations using a complete Lyapunov function. Our results extend some existing one in the literature.
Received: October 18, 2013
AMS Subject Classification: 34A34, 34D20, 34D23, 34D99
Key Words and Phrases: uniform asymptotic stability, boundedness, Lyapunov function, nonlinear non autonomous differential equation
Download paper from here.
DOI: 10.12732/ijpam.v90i4.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395